MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH NO 7. TRIATHLON TS PLUS TIBIAL INSERT X3 POLY 16MM; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO

STRYKER ORTHOPAEDICS-MAHWAH NO 7. TRIATHLON TS PLUS TIBIAL INSERT X3 POLY 16MM; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Catalog Number 5537-G-716
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Injury (2348)
Date of Event 10/11/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The following devices were also listed in this report: triathlon®, total stabilizer femoral component, #7; cat# 5512-f-701; lot# iwoi; triathlon® total knee, universal tibial baseplate, 7; cat# 5521-b-700; lot# vobga; triathlon® x3®, symmetric patella, s36mm; cat# 5550-g-360; lot# 37xj; triathlon® total knee, cemented stem, 15mm; cat# 5560-s-115; lot# 0033942h; triathlon® total knee, cemented stem, 15mm; cat# 5560-s-215; lot# 0038629e.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.Review of the device history records indicates the devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the sterile lot referenced.It was noted that the device is not available for evaluation.Additional information has been requested and if received, will be provided in the supplemental report upon completion of the investigation.Device not available.
 
Event or Problem Description
Patient underwent 2 stage exchange following primary tka in 2013.Patient had septic sepsis and underwent a 2 stage exchange over the course of 4 months in (b)(6) 2016 due to other health issue.Reported in q4_2016.Now 6 months later is revised again for prosthetic joint infection with only poly exchange.

Brand Name
NO 7. TRIATHLON TS PLUS TIBIAL INSERT X3 POLY 16MM
Common Device Name
PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key6858778
Report Number0002249697-2017-02738
Device Sequence Number19057257
Product Code MBH
UDI-Device Identifier07613327027495
UDI-Public07613327027495
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K141056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2017
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/12/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/14/2021
Device Catalogue Number5537-G-716
Device Lot NumberRW31R8
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/15/2017
Initial Report FDA Received Date09/12/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age63 YR
Patient Weight95